# SDR HEEA077458

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,045 hours
- System (JASC): 3160 · Central Display
- Part: Indicator
- Part number: 350A67622202
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PITOT HEAT LIGHT WOULD NOT GO OUT.
